I took "Torpormax" for a few weeks, but the side effects were unbelievable, to be honest. I felt SO high, I was freezing and didn't eat a thing for a week.
I also had something that is called "Lethologica", the inability to find the right word, or phrase in speech! It was a horror.
I'm so sorry to write all of this to you, yet maybe, just maybe it will work great for you!! I pray it does! You could be one of the lucky people who have pain relief and NO side effects, it could happen.
Give it a try, see what you think, but don't take it on a day that you must work or care for wee ones.
Best to you,
Yeah, I tried it too but had to come off It caused me to have headaches go figure! So much for loosing weight never got that far!
Hi Triciakit. I am on Topamax right now. Yes there are a ton of side effects. I have the memory problems but I had that problem before I even started this pill due to I had a stroke in 2008 and that is when my migrain's went totally nuts on me. I have been in total non stop pain since then. I have had tried so many drugs since 2008 and also so many procedures done including blood patches, spinals, 32 botox shots in my head at one time (totally not fun and a waste of my time and could not move my neck for a month and a half and puked for a month and a half straight due to the botox). Also 100's of nerve blocks.
Now I am on Topamax for the 3rd week and only had to use a Imitrex shot one time and only 6 pain pills in six days but and yes there is a but, my head is feeling so much better but now I do have the tingling in my hands and feet about 20-30 minutes after taking my Topamax and it does go away, so I am hoping it does not get any worse. I do wish you all the best with your migrains.
I've been on Topamax for about 8 years and it saved my life. Thankfully I haven't had any side effects at all. The only side effect I WISH I had was the weight loss I used to get migraines at least 5 days a week. Now I might get 2 a month. I take 100 mg. a every night. I heard that it can effect your memory. I don't know how much truth there is in it but I can say in the last two years my memory has been on the decline.
I also went through menopause 4 years ago and have thyroid problems so there's no way to say for sure it's from the Topamax.
Made me very aggresive and short fused. I would blow up at my wife and kids... I stopped taking it due to that.
I did not like Topamax it made me feel stupid an I couldn't talk right. a lot of people have bad side affects with Topamax but there are cases were Topamax helped
I've been on topamax for 7 years for migraines and now I'm up to 100mg twice a day. Side effects are different for everyone, of course, but the first side effect I experienced was weight loss. The weight loss didn't come from loss of appetite exactly, but more of a less of a craving for food. I still get hungry, and I can still eat a lot, but the difference is that I could easily turn down very appetizing foods. In other words, I rarely ever over stuff myself. Food tastes the same, it just messes with the desire. A few years into taking it, I started experiencing the memory/focus issues. And also, when my migraines arent acting up, I lower my dose for a while. When I step it back up, I get the most awful nightmares of my life. I don't know if anyone else has had that experience before...
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2011 • 2 answers
Updated 1 Jun 2018 • 7 answers
Updated 25 Jun 2019 • 3 answers
Updated 26 Dec 2018 • 5 answers
Updated 27 Nov 2017 • 3 answers